# SDR AALA202409136642

- Difficulty date: September 2, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 42,436 hours, 17,869 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351A10001
- Part serial: P8344
- Condition: Smoke
- Location: Zone 100
- Part time: 28,298 hours, 16,189 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU RUNNING PLANE WAS ON APU POWER AND APU BLEED SELECTED. THE POWER DISRUPTED AND THERE WAS A BRIEF SMELL OF SMOKE AND SMOKE WAS VISIBLE IN THE CABIN. **SUPPLEMENTAL REPORT FOR (AALA202409046642): REMOVE AND REPLACED APU, OPERTIONAL CHECK GOOD NO MORE SOF**(CLOSED).
